# SDR SWAA2019021329569

- Difficulty date: January 28, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,270 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STRUCTURE WEB UNDER THRESHOLD CORRODED ON UPPER SURFACE BETWEEN BS 847 TO BS 867.  R&R WEB PER SRM.
